# SDR CA060202002

- Difficulty date: February 1, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 26,658 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

AFTER DEPARTING, THE CREW OBSERVED LOSS OF OIL PRESSURE ON NR 1 ENGINE.  THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT FURTHER INCIDENT.
